# SDR MASA200500870

- Difficulty date: November 5, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 19,243 hours, 14,824 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6414 PHX - FLAP FAIL AT 20DEG.  MAINTENANCE REPLACED THE FECU.
